Carleson measures via BMO

Boo Rim Choe, Hyungwoon Koo, Michael Stessin

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain new characterizations of Carleson measures via uniform boundedness of BMO norms of certain mass functions associated with the given measure in a natural way.

Original languageEnglish
Pages (from-to)501-520
Number of pages20
JournalIntegral Equations and Operator Theory
Volume63
Issue number4
DOIs
Publication statusPublished - 2009 Apr

Bibliographical note

Funding Information:
This research was performed during M. Stessin’s visit to Korea University. He thanks the Mathematics Department of Korea University and the “Brain Pool” program for their hospitality and support. The first two authors were supported by the Korea Research Foundation Grant funded by the Korean Government (KRF-2008-314-C00012).

Keywords

  • BMO
  • Carleson approach region
  • Carleson measure

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Carleson measures via BMO'. Together they form a unique fingerprint.

Cite this